Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, Number 3, Pages 65–68 (Mi vmumm3366)  

This article is cited in 11 scientific papers (total in 11 papers)

Mechanics

Nonintegrability of the problem of $n$ centers for $n>2$

S. V. Bolotin


Full text: PDF file (620 kB)

Bibliographic databases:
UDC: 531.01
Received: 02.02.1983

Citation: S. V. Bolotin, “Nonintegrability of the problem of $n$ centers for $n>2$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, no. 3, 65–68

Citation in format AMSBIB
\Bibitem{Bol84}
\by S.~V.~Bolotin
\paper Nonintegrability of the problem of $n$ centers for $n>2$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1984
\issue 3
\pages 65--68
\mathnet{http://mi.mathnet.ru/vmumm3366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0749024}
\zmath{https://zbmath.org/?q=an:0551.70008}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3366
  • http://mi.mathnet.ru/eng/vmumm/y1984/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Calculus of variations in the large and classical mechanics”, Russian Math. Surveys, 40:2 (1985), 37–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. T. Fomenko, “The topology of surfaces of constant energy in integrable Hamiltonian systems, and obstructions to integrability”, Math. USSR-Izv., 29:3 (1987), 629–658  mathnet  crossref  mathscinet  zmath
    3. V. V. Kozlov, V. V. Ten, “Topology of domains of possible motions of integrable systems”, Sb. Math., 187:5 (1996), 679–684  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. V. Kozlov, “Euler and mathematical methods in mechanics (on the 300th anniversary of the birth of Leonhard Euler)”, Russian Math. Surveys, 62:4 (2007), 639–661  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. V. V. Kozlov, “Topology of Real Algebraic Curves”, Funct. Anal. Appl., 42:2 (2008), 98–102  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. V. Kozlov, “Euler and Mathematical Methods of Mechanics”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S191–S207  mathnet  crossref  crossref  zmath  isi  elib
    7. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and stability of integrable systems”, Russian Math. Surveys, 65:2 (2010), 259–318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. V. Kozlov, “Polynomial conservation laws for the Lorentz gas and the Boltzmann–Gibbs gas”, Russian Math. Surveys, 71:2 (2016), 253–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. S. V. Bolotin, “Degenerate billiards”, Proc. Steklov Inst. Math., 295 (2016), 45–62  mathnet  crossref  crossref  mathscinet  isi  elib
    10. S. V. Bolotin, V. V. Kozlov, “Topology, singularities and integrability in Hamiltonian systems with two degrees of freedom”, Izv. Math., 81:4 (2017), 671–687  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. S. V. Bolotin, V. V. Kozlov, “Topological approach to the generalized $n$-centre problem”, Russian Math. Surveys, 72:3 (2017), 451–478  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:33
    Full text:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021